# SDR DL76G070782

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 33,582 hours, 5,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEAT MOUNTED FROM 24AB TO 32AB INOP.  SWAPPED BATTERIES, NO HELP.  CHECKED OPERATION OF EMERGENCY LIGHTS IN A/C CABIN, ALL EMERGENCY LIGHTS CK GOOD PER FIM, UNABLE TO DUPLICATE.
